Two Results on the Size of Spectrahedral Descriptions


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUMMER, Mario, 2016. Two Results on the Size of Spectrahedral Descriptions. In: SIAM Journal on Optimization. 26(1), pp. 589-601. ISSN 1052-6234. eISSN 1095-7189. Available under: doi: 10.1137/15M1030789

@article{Kummer2016-02-25Resul-34059, title={Two Results on the Size of Spectrahedral Descriptions}, year={2016}, doi={10.1137/15M1030789}, number={1}, volume={26}, issn={1052-6234}, journal={SIAM Journal on Optimization}, pages={589--601}, author={Kummer, Mario} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dspace:isPartOfCollection rdf:resource=""/> <dc:language>eng</dc:language> <dcterms:title>Two Results on the Size of Spectrahedral Descriptions</dcterms:title> <dcterms:issued>2016-02-25</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource=""/> <bibo:uri rdf:resource=""/> <dc:date rdf:datatype="">2016-05-23T09:39:43Z</dc:date> <dcterms:abstract xml:lang="eng">A spectrahedron is a set defined by a linear matrix inequality. Given a spectrahedron, we are interested in the question of the smallest possible size $r$ of the matrices in the description by linear matrix inequalities. We show that for the $n$-dimensional unit ball $r$ is at least $\frac{n}{2}$. If $n=2^k+1$, then we actually have $r=n$. The same holds true for any compact convex set in $\mathbb{R}^n$ defined by a quadratic polynomial. Furthermore, we show that for a convex region in $\mathbb{R}^3$ whose algebraic boundary is smooth and defined by a cubic polynomial, we have that $r$ is at least five. More precisely, we show that if $A,B,C \in {Sym}_r(\mathbb{R})$ are real symmetric matrices such that $f(x,y,z)=\det(I_r+A x+B y+C z)$ is a cubic polynomial, then the surface in complex projective three-space with affine equation $f(x,y,z)=0$ is singular.</dcterms:abstract> <dcterms:available rdf:datatype="">2016-05-23T09:39:43Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kummer, Mario</dc:contributor> <dc:creator>Kummer, Mario</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto